Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Pain in kidneys after completing Levofloxacin 7 day treatment for pneumonica.

I recently got out of the hospital where I had pneumonia . I was given an antibiotic , levofloxacin for 7 days. Yesterday was my last day, and now my kidneys are hurting. Still working, but left side hurts pretty bad. Thought I would wait and see if getting off the antibiotic would help as the pain started yesterday morning when I took my last dose. But getting worried. Can not get in to see my doctor until next week. Should I go to the ER or wait and see. Took some AZO last night and it eased up some.
Asked On : Sun, 15 Apr 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
It may be mere side effect of drug or may be the pneumonia which is commonly caused by streptococcus pneumoniae has not responded to levofloxacin and may have developed small pleural effusion at the basal region causing pain on left side......................patient should have been put on broad spectrum antibiotics.ask for the symptoms of pain during inspiration,fever associated,as it might be empyema
Answered: Sun, 15 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor